# SDR QXEA0100947

- Difficulty date: June 7, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Guide
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT-HAND STUBWING REAR GUIDE BLOCK IS WORN. REPLACED IAW HORIZON AIR EA 4-54-130, FOKKER FAX TS04.55321 AND FOKKER MM 54-10-02, PAGE 3.
